# SDR NSVA20070217

- Difficulty date: August 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,875 hours, 32,283 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN FLIGHT AT LOW POWER/HIGH RPM SETTINGS.  REMOVED SPINNER AND INSPECTED PROP AND BLADES FOR SECURITY.  INSPECTED PCU AND HMU FOR SECURITY.  NO DEFECTS NOTED.  GRD RAN ENGS WITH NO NOTICEABLE VIBRATION.  INSPECTED COND LEVERS AND OVERALL CONDITION OF CONTROL CABLES, NO DEFECTS.  FOUND RT ENG HMU AND PCU RIG OUT OF ADJUSTMENT.  RIGGED RT ENG HMU AND PCU IAW AMM 76-10-00.  ENGINE REQUIRES RUN FOR OPS CHECK.  ON MX RUNS RT ENGINE OPERATION WAS GOOD.  NO DEFECTS NOTED AFTER ENGINE, OPS CK ON MX RUNS.  THE VIBRATION IS THE LT ENGINE WHEN TRANSCENDING LEVERS TO IDLE IF PERFORM IN SINGLE OPERATION LT SIDE VIBES COMING DOWN, REQUIRES TROUBLESHOOTING OF LT ENGINE.  C/W RIGGING AND MX RUNS AND OPS CHECK RT ENG OPERATION WAS GOOD, LT ENGINE REQUIRES TROUBLESHOOTING FOR VIBE WHEN MOVING LEVER BACK TO IDLE.  SWAPPED LT PROP BLADES NR 3 TO NR 4 AND NR 4 TO NR 3 IAW CWC 61-00-03S.  OPS CHECK GOOD.
